# SDR SIMA20210526002

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 12,355 hours, 8,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 FAIL ANNUNCIATED WHEN THRUST WAS SET FOR TAKEOFF. ACCOMPANYING MESSAGE WAS AN OVERHEATING SMELL.-C/A-SMELL FOUND TO BE AN OVERHEATING SMELL COMING FROM FAILED LH ACM. ITEM DEFERRED PER MEL 21-44.
